# SDR SWAA2025091100083

- Difficulty date: August 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA AFT EMERGENCY FLASHLIGHT HOLDER ASSY BROKEN.   REMOVED AND REPLACED 1EA AFT EMERGENCY FLASHLIGHT HOLDER PER SOPM 20-50-01.
